# SDR CA980922004

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 204040620003
- Condition: Sheared
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ON START-UP, ENGINEER NOTICED THAT TAIL ROTOR WAS NOT ACCELLERATING LIKE THE M/R.  SECOND DRIVESHAFT AHEAD OF THE 42 DEGREES GEARBOX HAD SHEARED AT ABOUT MID-SPAN.
